# SDR CA060228017

- Difficulty date: February 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwa PW306B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low
- Location: Engine
- Component: PW306C
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FOLLOWING TAKEOFF ENGINE OIL PRESSURE DECREASED AND THE ENGINE WAS SHUT DOWN IN FLIGHT.  THE AIRCAFT DIVERTED FOR AN UNSCHEDULED LANDING.  P&WC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
